# SDR SWIA200921013

- Difficulty date: February 8, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,633 hours, 33,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Beacon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7760 - ROTATING BEACON CONNECTOR BURNED.  REPLACED BEACON ASSEMBLY AND CONNECTOR.
